Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Protonix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-27-2003, 05:00 AM
Gin
Guest
 
Posts: n/a
Default protinix

I had problems with my stomach for a year now.I have been on Zantac and Prolisec,had an ipper G.I.I was diagnosed with G.E.R.D.and H.Pylori.I have taken two rounds of antibiotics,nothing had helped.So I went back to the Doc..She said that I now have irritable bowel syndrone.She prescribed Protinix,Buspar,and Lexapro.She thinks that I also have a nervous stomach.I also feel lightheaded so I am on Meclazine,of which I don't take much.It is an as needed drug.I haven't taken the Buspar,but I have taken the Lexapro.So here's my problem that I hope some one can help me with!I now have taken Lexapro and Protinix(works great)and are having trouble sleeping,waking up with fast heart beat.sweating,feeling like I am going to die,nervousness,can't eat very much at one time.I can't stop taking the protinix because my stomach feels like it is pushing everything upwards into my chest.So should I stop taken these drugs or continue for a couple more weeks.I really need help here,I am scared.P.S I also forgot to mention that Doc.also prescribed Levsin,But with these problems I am afraid to take it.
Reply With Quote
  #2  
Old 10-08-2003, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

I have also had some rapid heart beat.Its not worth it.I would rather deal with the gerd then being nervous.
Reply With Quote
  #3  
Old 10-08-2003, 05:00 AM
Amy
Guest
 
Posts: n/a
Default No Subject

I began taking Protonix two weeks ago, and I feel worse than ever. I have similar symptoms: can't sleep, nervousness, can't eat much at all, nausea, and feeling tired all the time. I was really scared that there was something seriously wrong with me. Now I think it is the Protonix. Thanks for your comment! I'm glad that I am not the only one experiencing problems with the medication. I will no longer take it!
Reply With Quote
  #4  
Old 09-26-2005, 05:00 AM
Beth
Guest
 
Posts: n/a
Default No Subject

I have also experienced nervousness, trembling, and growing anxiety since starting Protonix, but I don't know if it's the Protonix or my other meds for depression. Does anyone know if Protonix could be adding to the side effects or if it may be the cause?? I know the other meds can cause the tremor, but if it's a side effect of Protonix, I'll pay the extra to get back on Nexium, which worked well for me.
Reply With Quote
  #5  
Old 10-12-2005, 05:00 AM
Joe
Guest
 
Posts: n/a
Default Protonix

Amy; I have been taking Protonix for almost 1 month. I too felt nervousness, headaches, can't eat much at all, nausea, feeling tired all the time, and having some chest discomfort. I am still on the medication. I would like to know if the side effects stopped and how long it took after stopping your medication. You're reply would help me. Thank you.
Reply With Quote
  #6  
Old 12-02-2005, 06:00 AM
Lori
Guest
 
Posts: n/a
Default No Subject

I am 43 years old. When I first started taking protonix I started having panic attacks and this really freaked me out so now I don't drive on the interstate for fear I may crash my car and this really sucks. Told my doctor it was due to the protonix and she sent me to a therapist. Still to this day I know it was from the drugs. Its about a year and a half later and I am on Buspar for the panic attacks which I don't have anymore until I switched and tried Prevacid. After taking it for 4 days I woke up in the middle of the night with a rapid heartbeat and sweating (which felt just like my panic attacks). So I think that this goes to show that these pills do cause really weird side effects. My doctor has just put me on (2) protonix pills a day because my reflux is back with a vengence. I will let you know how 2 work.
Reply With Quote
  #7  
Old 12-02-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

Had some anxiety from time to time prior to starting protonix for gerd. After my first week on Protonix, began to have panic attacks each day. Have since been put on paxil for the anxiety which is working well. Protonix has helped some but still dont have complete relief from the chest pains.
Reply With Quote
  #8  
Old 12-03-2005, 06:00 AM
anonymous
Guest
 
Posts: n/a
Default No Subject

i also have h pylori. flagyl and metamucil help some
Reply With Quote
  #9  
Old 12-03-2005, 06:00 AM
RN for 23 yrs.
Guest
 
Posts: n/a
Default Irritable Bowel

Levsin is one of the best things you can take for relief of the cramping symptoms of Irritable Bowel Syndrome. Also excellent is Bentyl.<br>Don't be afraid to try it. A dry maouth is the only side effect I ever had, and I have multiple drug allergies. If any serious concerns, feel free to call and speak with your Pharmacist. That is the best possible resource if questions about drugs.<br>Hope my comments are helpful.<br>-RN for 23 years.
Reply With Quote
  #10  
Old 12-03-2005, 06:00 AM
Unregistered
Guest
 
Posts: n/a
Default No Subject

It's the lexapro, not the protonix
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
protinix Unregistered Protonix 0 08-14-2003 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:19 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.